# SDR SWAA000186

- Difficulty date: January 28, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N679AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23291
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bracket
- Part number: 6565972
- Condition: Worn
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR EVACUATION SLIDE GIRT BAR DIFFICULT TO CONNECT TO FLOOR BRACKETS.  REMOVED AND REPLACED LOWER ATTACH BRACKET PLATES PER MM.
